A Tauberian theorem for (A)(C,α) summability
Articles > Article · 2010
Authors: Yilmaz Erdem, İbrahim ÇANAK
Computers & Mathematics with Applications, Journal Indexed in SCI Expanded, International, WoS, 2010, vol 60, pp 2920-2925
DOI: 10.1016/j.camwa.2010.09.047
Summary
In this paper we prove a Tauberian theorem for (A)(C, alpha) summability method, which extends the well-known classical Tauberian theorem due to Tauber [A. Tauber, Ein satz der Theorie der unendlichen Reihen, Monatsh. Math. 8 (1897) 273-277]. (C) 2010 Elsevier Ltd. All rights reserved.